# SDR AALA2018060529004

- Difficulty date: May 28, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 6,317 hours, 2,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT REMAINED ON ALL THE TIME.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED NORMAL. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
